Publication database of NCMM , project MORE and MathMAC center.
 [BibTeX] [RIS] [Request]
Convergence theory of exact interpolation scheme for computing several eigenvectors
Type of publication: Article
Citation:
Publication status: Published
Journal: Numerical Linear Algebra with Applications
Volume: 23
Number: 2
Year: 2016
Pages: 373--390
DOI: 10.1002/nla.2029
Preprint project: MORE
Preprint year: 2014
Preprint number: 02
Preprint ID: MORE/2014/02
Keywords:
Authors Pultarová, Ivana
Added by: [MB]
Total mark: 0
Attachments
  • VMP57.pdf
Notes
    Topics